Advertisement

What should I do if someone uses too much fluticasone inhalation?

If someone uses a lot of fluticasone inhalation and collapses, call 911 immediately. Call the National Poison Control line at 1-800-222-1222 if someone uses too much fluticasone, but does not collapse. Contact the doctor if someone inhaling fluticasone develops the following sings of getting too much:
  • darkening skin
  • depression
  • unusual menstrual periods
  • extreme tiredness
  • new or worsening acne
  • swelling neck or face
  • easy bruising
  • muscle weakness
  • poor appetite or weight loss
  • irritability
  • lightheadedness, dizziness or fainting when sitting or standing up

Continue Learning about Respiratory Agent

What should I do if my doctor won't give me an antibiotic?
St Francis Medical CenterSt Francis Medical Center
If your doctor won't give you an antibiotic and you don't understand why you're not getting one, ask...
More Answers
What should I know before taking a 5-alpha reductase inhibitor?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have impaired liver function, a 5-alpha reductase inhibitor may not be a good option for you....
More Answers
Will my child be uncomfortable using oxygen therapy?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Using a nasal tube or face mask may be uncomfortable for your child at first. Try letting your c...
More Answers
How can I tell if my child needs oxygen therapy?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
More than likely, you cannot tell if your child needs oxygen therapy. Your child's doctor needs ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.